# SDR VNAA0106010

- Difficulty date: June 11, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Aircraft time: 13,960 hours, 12,076 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2600 · Fire Protection System
- Part: Detector
- Part number: SD947022
- Part serial: 00020047
- Condition: Failed
- Location: Aft
- Part time: 857 hours, 737 cycles
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT OF PIT, THE CREW RECEIVED A RED WARNING PANEL INDICATION OF A CARGO FIRE.  THE CREW WENT THROUGH THE QUICK REFERENCE PROCEDURES AND RETURNED TO PIT.  THE CREW HAD DECLARED AN EMERGENCY AND THE AIRCRAFT WAS EVACUATED ON THE RUNWAY, THERE WAS A ORDERLY AND NON INJURY EVACUATION.  MAINTENANCE INSPECTED AND REPLACED THE CARGO FIRE DETECTOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 26-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS FERRIED TO DAY WHERE MAINTENANCE INSPECTED AND REPLACED THE CARGO FIRE BOTTLES IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 26-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
